# SDR C2XA05SH077

- Difficulty date: July 21, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145EP
- Aircraft serial: 145040
- Aircraft time: 15,566 hours, 13,996 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 14520571001
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK MAINTENANCE FOUND R/H FUSELAGE SKIN HAS A DENT BETWEEN FRAMES 19 AND FRAME 20 AT STR 17R. MAINTENANCE REPAIRED DENT AT R/H FUSELAGE SKIN AT FRAME 19 -20, STR 18R (INSTEAD OF 17R) I/A/W EC 5330-01480, REPAIR FIGURES 4 AND 7. AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
